Authors: Dragović, Vladimir 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Discriminantly separable polynomials
Journal: Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles. Sciences mathématiques
Volume: 40
First page: 75
Last page: 97
Issue Date: 2015
Rank: M51

Show full item record

Page view(s)

11
checked on Jan 31, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.